# GROUP FITNESS TIMETABLE Effective as of Monday 11 July 2022



## **Monash Aquatic & Recreation Centre**

		MONDAY	TUESDAY	WEDNESDAY	THURSDAY	FRIDAY	SATURDAY	SUNDAY
STUDIO 1	6:05AM	Body Step-45		HIIT Circuit-45		Body Combat-45		
	8:05AM		Pilates Gold		Pilates			
	8:15AM						Body Pump-45	Body Attack-45
	9:05AM	Body Pump	Zumba	Body Step-45	Pilates	Body Pump	Body Step-45	Body Pump
	9:15AM					Walking Group		
	10:00AM			Core-30			Zumba	
	10:30AM	Landmarc	Yoga		X-Training Gold	Landmarc		Yoga
	10:40AM			Body Pump-45				
5	11:00AM						Pilates	
ST	11:30AM	Tai Chi	Landmarc	Body Balance	Stretch4Life	Tai Chi-45		Zumba
	12:30PM	Zumba Gold-45			Zumba Gold-45			
	2:00PM	Strong4Life		Active Abilities				
	4:40PM	Active Kids-45		Active Abilities Kids-	15 Teens-45			
	5:30PM	Zumba	Body Attack	Zumba	Body Pump			
	6:00PM					Body Attack-45		
	6:30PM	Body Pump	Body Step		Body Step			
	7:30PM	Body Combat	Body Pump	Pilates	Yoga		*All classes 60 minutes	s unless listed otherwis
STUDIO 2	8:30AM	ActiveLink		ActiveLink		ActiveLink		
	9:30AM	ActiveLink	Strong4Life		Strong4Life	Pilates Gold	Yoga	
	10:30AM			Strong4Life			Strong4Life	
	11:30AM			Carers Class		Stretch4Life	Active Abilities	
	12:45PM		Total Body Strength-45					
	5:30PM	Functional Circuit-45			Functional Circuit-45			
	6:10PM			Total Body Strength-4	5			
	7:30PM	Yoga					*All classes 60 minute	s unless listed otherwis
CYCLE			RPM - 6:30am		Cycle - 6:05am			
	8:15AM						Cycle-1hr	
	10:30AM		Cycle			Cycle		
	6:00PM		Cycle	RPM		*All	cycle classes 45 minute	s unless listed otherwis
AQUA	8:30AM	Aqua	Aqua	Aqua	Aqua	Aqua Power		
	9:30AM	Aqua	Aqua	Aqua Hydro Aqu		H2O Strength	Aqua Hydro	
	10:30AM	Aqua Hydro	Aqua				Aqua Hydro	
	10:45AM	, qua i iyaro	, 1904	Water Therapy	ActiveLink Hydro		, iqua riyuro	
	11:30AM	Aqua Hydro	ActiveLink Hydro	mate: merupy			×∆۱۱ د	aqua classes 45 minute
	THOUAIM	, iqua i iyuro	, touvoenint riyoro					

#### **Clayton Aquatics & Health Club**

MONDAY TUESDAY WEDNESDAY THURSDAY SATURDAY SUNDAY FRIDAY 8:30AM Tai Chi Yoga 9:30AM Tai Chi Body Balance Body Pump Tai Chi Body Pump Body Combat Yoga 10:30AM ActiveLink Cardio4Life-45 Yoga Zumba Yoga <u>STUDIO</u> 11:00AM Strong4Life Strong4Life 11:30AM Zumba Gold-45 Zumba-45 Zumba-45 5:30PM Body Combat-45 Zumba-45 6:15PM Body Pump-45 Body Step-45 Body Pump-45 Body Balance-45 Zumba-45 Zumba-45 Zumba-45 Body Combat-45 7:00PM Zumba-45 Pilates Yoga 7:45PM Body Pump \*All classes 60 minutes unless listed otherwise 8:30AM Aqua Aqua Aqua 9:30AM Aqua Aqua Aqua Aqua Aqua 10:15AM ActiveLink Aqua \*All Aqua classes 45 minutes

NEW CLASS

# **GROUP FITNESS TIMETABLE** Effective as of Monday 11 July 2022



## **Oakleigh Recreation Centre**

		MONDAY	TUESDAY	WEDNESDAY	THURSDAY	FRIDAY	SATURDAY	SUNDAY
STUDIO 1	9:30AM		Stretch4Life	Body Pump	Pilates	Slow Flow	Dance Hits	
	10:30AM	Zumba	Strong4Life	Zumba Gold-45	Yoga Vinyasa	Strong4Life	Barre-45	Yoga Yin-Yang
	11:30AM	Pilates Gold	Tai Chi	Dementia Friendly		ActiveLink		
	12:30PM		Barre-30					
	4:00PM						Zumba	
	5:00PM					Family Zumba 🔴		
	5:30PM							
	5:30PM	Body Step						
	5:45PM			Body Pump-45				
	6:00PM		Zumba		Dance Hits-45	Yin Yoga		
	6:30PM	Body Pump		Body Combat				
	6:45PM				Tabata Strength-45			
	7:00PM		Pilates					
	7:30PM			Yoga Vinyasa			*All classes 60 minutes	unless listed otherwis
CYCLE	6:05AM		Cycle					
	8:30AM		- ,				Power Cycle 1hr	Cycle
	11:00AM				Cycle			- )
	6:00PM			Cycle				
	6:15PM	Cycle				*All o	cycle classes 45 minutes	unless listed otherwis
<u>k</u> 3	7:00AM			Dynamic				
	8:30AM	Dynamic			Fundamentals			
	9:30AM	Contemporary	Dynamic	Dynamic	Contemporary	Contemporary	Dynamic	Dynamic
	10:30AM			Contemporary		Dynamic	Dynamic	Dynamic
N	1:00PM		Reformer Express-30				,	<b>,</b>
STUDIO 2 & 3	5:30PM		Dynamic					
	6:00PM			Dynamic				
	6:30PM	Dynamic	Dynamic	,	Dynamic			
	7:00PM			Dynamic				
	7:30PM	Dynamic			Fundamentals		*All classes 60 minutes	unless listed otherwis
RESULTS HQ	8:30AM						Functional Circuit	
	9:30AM						HIIT Strength	
	5:30PM	HIIT Strength	Functional Circuit		Ultimate Cardio		Luongui	
	6:30PM		Ultimate Cardio		Functional Circuit			
	7:00PM			Functional Circuit		*All re	sults classes 45 minutes	unless listed otherwise
				. anotonia oriout		7.1110		NEW CLASS











